# SDR R61A201408070998

- Difficulty date: August 7, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: R271NAA005NN056N
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND BEARING CORRODED ON AFT SERVICE DOOR, AFT SIDE TOP.  MX R & R ROLLER RING RETAINING EXTERNAL SEAL ON AFT SERVICE DOOR AFT SIDE TOP IAW AMM 52-42-23.
